Fima Klebaner

Showing 1 publications


Limit theorems for multi-type general branching processes with population dependence

Jie Yen Fan, Kais Hamza, Peter Jagers et al
Advances in Applied Probability. Vol. 52 (4), p. 1127-1163
Journal article

Download publication list

You can download this list to your computer.

Filter and download publication list

As logged in user (Chalmers employee) you find more export functions in MyResearch.

You may also import these directly to Zotero or Mendeley by using a browser plugin. These are found herer:

Zotero Connector
Mendeley Web Importer

The service SwePub offers export of contents from Research in other formats, such as Harvard and Oxford in .RIS, BibTex and RefWorks format.

There are no projects.
There might be more projects where Fima Klebaner participates, but you have to be logged in as a Chalmers employee to see them.